# SDR SWAA2021051340468

- Difficulty date: January 7, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT LOWER SIDE OF AFT FLANGE AT BS 947.5+3; RBL 46- RBL 48; WL 207 / CORROSION ON FLOOR SUPPORT BS947.5+3 RBL46-RBL48; WL207 REMOVED IN A 1' X 1' X .015' ORIGINAL THICKNESS .072' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02; SRM 51-40-05 AND DWG# 147A5760 REV - 88911U JAN12-21
